# SDR SWIA200921625

- Difficulty date: May 12, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 28,883 hours, 42,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6232 - EMERGENCY LIGHT AT THE FORWARD DOOR INOP.  REPOSITIONED BULB.
